events (117)   showing 1-30 • Filter 》

The Street Sign Design Workshop

Invite designers to look into the Street Signs of ShamShuiPo and discuss with participants what elements a "Good Designed St...

The Street Sign Design Workshop
art @ foreforehead
16 Nov (Sat) 11am (2hr)

光影盒.鐳射切割應用工作坊

Workshop Code : #LCRC1013 Brand / Collection : Piero Designer : Rikki Chan 光...

光影盒.鐳射切割應用工作坊
art @ Hong Kong Make Centre
16 Nov (Sat) noon (2hr)

月夜星願燈.藝術與手創精品工作坊

Workshop Code : #ACKF1001 Brand / Collection : Only Planets Designer : Kady Fung 「 看星星 一顆兩顆三顆四顆 連...

月夜星願燈.藝術與手創精品工作坊
festival @ Hong Kong Make Centre
16 Nov (Sat) 2pm (2hr)

彌漫星空球.藝術與手創精品工作坊

Workshop Code : #ACRC1026 Brand / Collection : Starrynation Designer : Rikki Chan 滿天的星斗,盡著自己的力量,...

彌漫星空球.藝術與手創精品工作坊
style @ Hong Kong Make Centre
16 Nov (Sat) 2pm (2hr)

深邃海洋吊墜.藝術手創精品工作坊

Workshop Code : #ACTN1036 Brand / Collection : Sealing Stone Designer : Kimi 大海總是讓人神往,因此,有着一...

深邃海洋吊墜.藝術手創精品工作坊
style @ Hong Kong Make Centre
16 Nov (Sat) 2pm (2hr)

願望樹水晶球.藝術手創精品工作坊

Workshop Code : #ACTN1052 Brand / Collection : Sealing Stone Designer : Tryna 樹,傳遞生生不息的意涵和期盼。...

願望樹水晶球.藝術手創精品工作坊
festival @ Hong Kong Make Centre
16 Nov (Sat) 2pm (3hr)

動物超人鎖匙包.鐳射切割皮藝工作坊

Workshop Code : #LAKI1011 Brand / Collection : Stitch Up Designer : Kimi 騰飛的小豬,小貓,小狗,哪個超人造...

動物超人鎖匙包.鐳射切割皮藝工作坊
style @ Hong Kong Make Centre
16 Nov (Sat) 4pm (2hr)

"Off Menu" 餐飲體驗 @山頂廣場

A NEW DINING EXPERIENCE FOR THOSE WHO CRAVE THE UNEXPECTED For the first time ever, T.Dining by Hong Kong Tatler will presen...

"Off Menu" 餐飲體驗 @山頂廣場
food & drink @ The Peak Galleria
15 - 16 Nov 6pm (4hr)

"Art X Fantasy" Late Night Series

Everlasting anxiety. A moment of peace seems unprecedentedly luxurious. Perhaps we should ask ourselves: where could we find...

"Art X Fantasy" Late Night Series
art @ HKAC
16 Nov (Sat) 1pm (12hr)

「煙.起.天」微波國際新媒體藝術節 2019

敬請期待微波國際新媒體藝術節 2019 微波國際新媒體藝術節(Microwave)成立於1996年,是為國際同...

「煙.起.天」微波國際新媒體藝術節 2019
art @ 多個指定地點
1 - 17 Nov

Crochet christmas tree workshop

難度:中級,適合有鉤織基礎學生。 每班人數:6位,最少2位開班 製作時間:約5小時 製作60cm...

Crochet christmas tree workshop
festival @ Crafties
23 Nov (Sat) 2pm (5hr)

City Hunt for Shamshuipo Hidden Gems

Hunting the Sham Shui Po Street Signs, and their relevant shops/ locations. A guided City Hunt will be designed to introduce...

City Hunt for Shamshuipo Hidden Gems
lohas @ Sham Shui Po Hidden Gems 深水埗隱藏地點
24 Nov (Sun) 2pm (3hr)

Crochet Gingerbread Man Cushion

難度:容易,歡迎沒有編織經驗學手參加。 每班人數:6位,最少2位開班 製作時間:約4小時 ...

Crochet Gingerbread Man Cushion
festival @ Crafties
17 - 24 Nov (every Sun) 2pm (4hr)

「聖誕有禮 良心市集」戶外市集

國際十字路會與香港公平貿易聯盟合辦「聖誕有禮 良心市集」,誠邀大家到來選購各式公平貿...

「聖誕有禮 良心市集」戶外市集
lohas @ 國際十字路會
23 - 24 Nov 11am (8hr)

City Contemporary Dance Festival 2019

City Contemporary Dance Festival (CCDF), initiated by City Contemporary Dance Company (CCDC) and financially supported by th...

City Contemporary Dance Festival 2019
art @ 西九文化區藝術公園自由空間 / 葵青劇院 / 香港兆基創意書院
16 - 24 Nov

Open House & Design Thinking Workshop @ T.H.E. Design

“We can’t solve problems by using the same kind of thinking we used when we created them.” – Albert Einstein Hi! Thi...

Open House & Design Thinking Workshop @ T.H.E. Design
festival @ T.H.E. Design
25 Nov (Mon) 10am (6hr)

Tomorrow: Movie related to community building and transforming

TOMORROW is not just a film, it is the beginning of a movement seeking to encourage local communities around the world to ch...

Tomorrow: Movie related to community building and transforming
art @ Fresh Fish Traders' School 鮮魚行學校
28 Nov (Thu) 7pm (3hr)

糖廠街市集 2019

不能錯過的街頭美食集中地,太古坊糖廠街市集即將回歸!為了讓你品嚐特色佳餚,今年市集...

糖廠街市集 2019
food & drink @ 太古坊 糖廠街
4 - 29 Nov (weekdays) 8:30am (6hr)

LOG-ON「SALLY的幻想世界」

未到聖誕,廣受千禧世代喜愛的LINE FRIENDS,率先派出SALLY和BROWN來到時代廣場LOG-ON!LINE FRIENDS與...

LOG-ON「SALLY的幻想世界」
lohas @ LOG-ON 時代廣場店
2 - 29 Nov 11am (11hr)

Guided tour of the “Dark Humour"

Date: 30/11/2019, 1/12/2019, 7/12/2019, 8/12/2019 Time: 2:00pm - 3:00pm Venue: Starstreet Precinct *Registration required (w...

Guided tour of the “Dark Humour"
art @ Starstreet Precinct, Wanchai
30 Nov (Sat) 2pm (1hr)

HK Longboard Discovery

Longboard (LB)是眾多板類運動中最容易上手及最休閒的,同時某些項目亦能為你帶來前所未有的...

HK Longboard Discovery
lohas @ 山尾街遊樂場
30 Nov (Sat) 5pm (2hr)

JCCAC x MOViE MOViE ROOFTOP CINEMA

The regular free movie screening is co-organised by JCCAC and MOViE MOViE (now TV Channel 116). Movie buffs should not miss ...

JCCAC x MOViE MOViE ROOFTOP CINEMA
film & tv @ 賽馬會創意藝術中心 天台
30 Nov (Sat) 7:30pm (2hr 30min)

Let's Listen: Sharing talk about different active industries in SSP

Let's listen to the stories that various "Lou Baan" would like to tell us, understanding the history, asthetics and even the...

Let's Listen: Sharing talk about different active industries in SSP
art @ PHYLO HATCH
1 Dec (Sun) 3pm (3hr)

JCCAC Handicraft Fair

​ 【Programme】 JCCAC Handicraft Fair 30/11/2019 - 1/12/2019 1:00pm - 7:00pm Central Courtyard, L0 & L1 Gallerie...

JCCAC Handicraft Fair
lohas @ JCCAC
30 Nov - 1 Dec 1pm (6hr)

The Everyday Signs in SSP Exhibition

Exhibiting the street signs collected by foreforehead, together with the taken images/ projections, to show how the street s...

The Everyday Signs in SSP Exhibition
art @ foreforehead
20 Nov - 1 Dec (every Sun, Wed to Sat) 1pm (6hr 30min)

DIY Workshop (I) - Silk Quilt making

Installations in The guided tours are the innovative ones - A few designers and photographers create interventions in some h...

DIY Workshop (I) - Silk Quilt making
art @ Key areas in Sham Shui Po 深水埗核心區域
7 Dec (Sat) 11am (2hr 30min)

Talk about David Shrigley

The style of David Shrigley is unique and surreal , a small gathering introducing this naughty artist will be fun. *Registra...

Talk about David Shrigley
lohas @ Starstreet Precinct, Wanchai
7 Dec (Sat) 2pm (1hr)

Opening on ‘Dark Humour’

Date: 7/12/2019 Time: 4:00pm Venue: White Do Lab The above information is provided by CityProg Partner White Do Lab. Program...

Opening on ‘Dark Humour’
lohas @ 白做研究所
7 Dec (Sat) 4pm (1hr)

Martial Mediumship Workshop

Martial Mediumship focuses on incorporating an ancient sense of the warrior spirit with traditional and contemporary dance, mo

Martial Mediumship Workshop
art @ Cattle Artist Village & Art Park
7 - 8 Dec 3pm (2hr)

Tour Around SSP I& II

The guided tours are the innovative ones - A few designers and photographers create interventions in some hidden spots of Sh...

Tour Around SSP I& II
art @ Key areas in Sham Shui Po 深水埗核心區域
7 - 8 Dec 2:30pm (4hr)
about    history    contact    iOS, Android    terms    for organizers    partners    Copyright © Timable Limited. All rights reserved.